# SDR QMLA2011070711078

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N230AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0540
- Aircraft time: 2,100 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ES731006
- Condition: Disintegrated
- Location: Fwd Evaporator
- Part time: 2,085 hours
- Component: Evaporator
- Component part number: EC135600
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING RUNUP, AIR CONDITIONER STARTED MAKING A VERY LOUD BUZZING NOISE WITH BITS OF PLASTIC AND DEBRIS COMING OUT OF THE VENT. THIS WAS ALSO ACCOMPANIED BY A SLIGHT BURNING ODOR AND THE AIR CONDITIONER EVENTUALLY QUIT BLOWING COLD.  INSPECTION OF SYS FOUND THAT THE RT FWD EVAPORATOR FAN HAD DISINTEGRATED.  BURNING SMELL AND PLASTIC DEBRIS WAS FROM THE EVAPORATOR HOUSING BEING RUBBED BY THE FAN.  LOSS OF COLD AIR WAS DUE TO THE FAN NOT MOVING AIR PAST THE EVAPORATOR.  FAN WAS REPLACED AND SYSTEM OPS CHECKED OK.
